Skip to main content
Article
The Sobolev Inequality on the Torus Revisited
Publicationes Mathematicae Debrecen
  • Árpád Bényi, Western Washington University
  • Tadahiro Oh
Document Type
Article
Publication Date
1-1-2013
Disciplines
Abstract

We revisit the Sobolev inequality for periodic functions on the d-dimensional torus. We provide an elementary Fourier analytic proof of this inequality which highlights both the similarities and differences between the periodic setting and the classical d-dimensional Euclidean one.

Required Publisher's Statement

This version is the author's post print.

Comments

This version is the author's post print.

Citation Information
Árpád Bényi and Tadahiro Oh. "The Sobolev Inequality on the Torus Revisited" Publicationes Mathematicae Debrecen Vol. 83 Iss. 3 (2013) p. 359 - 374
Available at: http://works.bepress.com/arpad_benyi/9/